Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    1771. B. Davvaz,
    Hv-near rings,
    Math. Japon. 52(2000), 387-392  [abstract]    MR 1796654
     
    1772. A. Iranmanesh and B. Khosravi,
    A characterization of F4(q) where q=2n(n > 1),
    Far East J. Math. Sci. 2(2000), 853-859  [abstract]    MR 2001K:20026
     
    1773. A. Daneshgar and R. Naserasr,
    On small uniquely vertex-colourable graphs and Xu's conjecture,
    Discrete Math. 223(2000), 93-108  [abstract]    MR 2001e:05043
     
    1774. A. R. Ashrafi (Joint with M. R. Darafsheh),
    (2,p,q)-Generations of the Conway group Co1,
    Kumamoto J. Math. 13(2000), 1-20  [abstract]    MR 2001e:20016
     
    1775. B. Davvaz,
    Properties of the T-fuzzy subhypergroups,
    Punjab Univ. J. Math. (Lahore) (2000), 7-16  [abstract]   
     
    1776. B. Davvaz,
    Strong regularity and fuzzy strong regularity in semihypergroups,
    Korean J. Comput. Appl. Math. 7(2000), 205-213  [abstract]    MR 1732013
     
    1777. Sh. Payrovi,
    Mayer-Vietoris sequence and torsion theory,
    Bull. Korean Math. Soc. 37(2000), 419-428  [abstract]    MR 2001f:13024
     
    1778. A. J. W. Hilton, Ch. Eslahchi and J. K. Dugdale,
    The Hall-Condition index of a graph and overfull conjecture,
    J. Combin. Math. Combin. Comput. 35(2000), 197-216  [abstract]    MR 2002c:05073
     
    1779. F. Azarpanah, O. A. S. Karamzadeh and A. Rezai Aliabad,
    On ideals consisting entirely of zero divisors,
    Comm. Algebra 28(2000), 1061-1073  [abstract]    MR 2001a:13002
     
    1780. K. Varadarajan and A. Haghany,
    Matricial repetitiveness and strong π-regularity of the ring of a Morita context,
    Bull. Iranian Math. Soc. 26(2000), 41-50  [abstract]    MR 1829138
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.